HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Acne (http://www.healthboards.com/boards/acne/)
-   -   6th day on 'tane...... (http://www.healthboards.com/boards/acne/287217-6th-day-tane.html)

MAD 4 IT! 05-23-2005 09:19 PM

6th day on 'tane......
 
Hey all

On my 6th day of tane already my skin is very flakey but still oily and my lips are startin to chap now my main concern is that i had a big break out this morning and my skin is very sensitive it stings all the time!!!

Does accutane really work this fast? anybody else have similar experiences????????

Cheers!

arock 05-24-2005 08:02 AM

Re: 6th day on 'tane......
 
hey mad! what's your dosage? if you're on a high dose, or are a small person you'll see results faster, i reckon. i started flaring right away too. if it gets too bad ask yer derm about injections, topicals and maybe something to keep the swelling down. i do remember my skin stinging like that, but i was using some harsh stuff before i got on it. make sure you're using really gentle cleanser on your face, that's very important. i also take a fish oil supplement, which seems to help with some of the dryness.

mikegoons 05-24-2005 08:38 AM

Re: 6th day on 'tane......
 
Hey im on my 6th day also. I weigh 145 lbs and take 40 mg one day and 80 every other day. I started breaking out bad the other day. I never really get cystic acne but got a huge one on my cheek and other various kinds of zits in other places. This is awful , plus i tend to pop them. I think its ok to pop them if they have white heads i guess? This sucks big time , ive never had acne like this before , i guess its part of the "process". . . .

deltoro 05-24-2005 09:45 AM

Re: 6th day on 'tane......
 
Mad 4 it, the same thing happened to me, my face stings as well during a bad breakout and it hurts like it never did before. It will go away quickly so just hang in there!

MAD 4 IT! 05-24-2005 06:20 PM

Re: 6th day on 'tane......
 
wow!!
thanx for the replys every1, was beggining to worry that i was havin a wierd reaction to the accutane, 7th day now breakout is pretty bad far more whiteheads than i usually have and very itchy like u said.

A break out is a good thing right? does it mean the accutane is working? if acne takes 3 weeks or so to form how come i have this break out so quickly???

I'm on 40 mg per day for the first month then i'll b on 80 mg per day if everything goes well my doc said (i'm male, 22, and weigh 160lbs)

Thanx agen guys!!!!!!

arock 05-24-2005 06:29 PM

Re: 6th day on 'tane......
 
hey mad. i dunno if i'd call a breakout a good thing, but it does seem to be evidence that the tane is there, doing it's thing. i'm not so sure about the 3week acne thing. i've seen acne cysts form in a matter of hours, given the right stimulation. *lol* about the itching, i didn't try this, b/c i didn't know it existed, but there's a gel for mosquito bites that has an analgesic in it, i think band aid co makes it. that might help numb yer skin so you don't want to scratch it so much. maybe worth a try. i don't know if it's non comedogenic or not, but i read the ingredients and didn't see anything alarming in there.


All times are GMT -7. The time now is 08:56 AM.